# SDR 08FDEA03935

- Difficulty date: September 18, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 40,801 hours, 11,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53777381200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE FR 37 STRINGER 30 1 LIGHTNING STRIKE REMOVED DAMAGED AREA AT FR37 RT SIDE STR 30 AND INSTALLED REPAIR DOUBLER IAW SRM 53-10-12 FIG 224 SHEET 3.
